Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Borderline HBsAg. Taken Hep B shot earlier. Increase in value due to vaccine?

hi there! i am working in medical field and i got may test for HBsAg yesterday it was 0.9 it was borderline.. i got Hep B shot 5 months ago and mistakenly didnt get my antiHBsag test before taking the shot. a year ago i was non reactive to HBsAg and i do not have any history or needle prick or something. is it possible that the vaccine cause the increase in value of my blood test? what is the best thing to do? thank you
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
,  
Internal Medicine Specialist 's  Response
hello,.
welcome to hcm,
AS YOU ARE VACCINATED FOR HEPATITIS-B
THE FOLLOWING SEROLOGY EXISTS IN YOUR SERUM :

1. HBsAg -NEGATIVE
2.ANTI-HBsAg -POSITIVE
3.ANTI HBcAg -NEGATIVE

but in contrary you said you are borderline positive,
i advise you to consult a hepatologist and recheck the status.......

Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor